Crès, H., Markeprand, T. and Tvede, M. orcid.org/0000-0003-0566-7026 (2016) Incomplete financial markets and jumps in asset prices. Economic Theory, 62 (1-2). pp. 201-219. ISSN 0938-2259
Abstract
For incomplete financial markets, jumps in both prices and consumption can be unavoidable. We consider pure-exchange economies with infinite horizon, discrete time, uncertainty with a continuum of possible shocks at every date. The evolution of shocks follows a Markov process, and fundamentals depend continuously on shocks. It is shown that: (1) equilibria exist; (2) for effectively complete financial markets, asset prices depend continuously on shocks; and (3) for incomplete financial markets, there is an open set of economies U such that for every equilibrium of every economy in U, asset prices at every date depend discontinuously on the shock at that date.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2015 Springer-Verlag Berlin Heidelberg. This is an author-produced version of a paper subsequently published in Economic Theory. Uploaded in accordance with the publisher's self-archiving policy. |
Keywords: | Financial markets; General equilibrium; Jumps in asset prices |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Social Sciences (Sheffield) > Department of Economics (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 05 Jan 2023 16:36 |
Last Modified: | 05 Jan 2023 16:36 |
Status: | Published |
Publisher: | Springer Science and Business Media LLC |
Refereed: | Yes |
Identification Number: | 10.1007/s00199-015-0884-9 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:194902 |